Non responder to DNP?
- 02-18-2011, 09:11 PM
Non responder to DNP?
Is it possible to be a non responder to DNP? This is my 5th day on it and so far it's been 200/200/200/400/600. People say at 600mg it's like hell but it's really not that bad for me.
The highest my temperature has been is 99.3. I don't wake up in a puddle of sweat either. I've definitely been hotter but it's not as terrible as everyone says it is.
Or maybe my DNP is bunk? I'd appreciate any responses.
- 02-18-2011, 09:12 PM
- 02-18-2011, 09:34 PM
DNP makes you feel hot, but that doesnt mean that your temp goes up. I had a normal temp when I was sweating balls. Is this powder or crystalline? what are ur support supps? DNP works with your LBM, so if you are 285, with small muscle tissue underneath dont expect the 10lbs a week loss that bodybuilders get. How much weight have you lost?
i felt DNP the most after a week, i ran 750mg/day crystalline. I was never overheating like i see most ppl say though. I did do it in the dead of winter though. To answer your question, no it isnt possible to be a non responder
02-18-2011, 09:43 PM
02-18-2011, 09:55 PM
02-18-2011, 10:37 PM
A buddy of mine just did a two week run of the stuff and dropped like 10-11 lbs before the water weight. Took some time off, and now he's doing another short run. He's using crystalline though, and he's only dosing it at 450/day. That said, you have about 60 lbs on where he started his run from, and about 7% higher bf. A slightly elevated temperature is a good sign, especially given that you are running a lower dose that first week. I would say maybe drop back from 600 to 400 and ride it out for a week or two so you aren't running a major risk for yourself. It may very well be that given your weight, it's just taking longer for sufficient blood concentrations to build. That said, if you start pumping 600 mg in every day, you could go from minimal results to massive side effects rather quickly.
02-20-2011, 08:10 AM
Took 800mg yesterday and nothing different. A tiny bit more sweating. But not even close to sweating buckets. Will go up to 1000mg today.
02-20-2011, 01:26 PM
your stuff sounds fake man, 1g of DNP once its loaded is pretty strong stuff. I hope you are hydrated and that means fluids AND electrolytes.
02-20-2011, 04:04 PM
I suppose there is the possibility that you have bunk DNP, but if it turns out that it's not bunk, you're running a really high risk of overdosing because you don't feel the effects. Watch the scale more than anything. Also, check if you feel like you heat up a few minutes after having carbs.
DNP is a powerful compound, and it gets a bad reputation from people getting seriously messed up while taking it. Just so you know, if you do become massively overheated and have to go to the hospital, they give you an ice-water ENEMA to cool you down... At the end of the day, you're gonna do what you want.
02-20-2011, 05:05 PM
It's stuff like this that gets DNP such a bad rep. If you've done any research, you'd know that it continues to build up and there is absolutely no reason to dose this high. I'd recommend doing some more reading on DNP and drop your dosing down.
There's a chance what you've got is bunk. And even if that's the case, dosing so high won't help.
Step back from it, reassess - don't kill yourself.
Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
EvoMuse Rep | Inspire to Evolve
02-20-2011, 05:06 PM
I think blood concentrations are starting to go up. I will only do 800 again today, then go back down to 600 as long as it continues to work. Temperature is now 99.7.
02-21-2011, 01:00 AM
02-21-2011, 03:06 AM
02-21-2011, 07:37 AM
Wow, I can only take 200-300mg and I sweat crazy the 2nd day. Maybe open a cap and see if the powder stains anything yellow. Its a pretty strong dye.
03-02-2011, 11:18 PM
Similar Forum Threads
- By CryingEmo in forum SupplementsReplies: 12Last Post: 01-25-2007, 07:49 PM
- By thetimbomb in forum AnabolicsReplies: 10Last Post: 10-22-2006, 10:51 PM
- By thebigt in forum SupplementsReplies: 14Last Post: 06-19-2006, 05:15 PM